PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 2 | 274-281
Tytuł artykułu

Separable K-linear categories

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define and investigate separable K-linear categories. We show that such a category C is locally finite and that every left C-module is projective. We apply our main results to characterize separable linear categories that are spanned by groupoids or delta categories.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
2
Strony
274-281
Opis fizyczny
Daty
wydano
2010-04-01
online
2010-04-14
Twórcy
Bibliografia
  • [1] Ardizzoni A., Menini C., Ştefan D., Hochschild cohomology and “smoothness” in monoidal categories, J. Pure Appl. Algebra, 2007, 208, 297–330 http://dx.doi.org/10.1016/j.jpaa.2005.12.003
  • [2] Mitchell B., Rings with several objects, Adv. Math., 1972, 8, 1–161 http://dx.doi.org/10.1016/0001-8708(72)90002-3
  • [3] Mitchell B., Theory of categories, Academic PressInc., New York, 1965
  • [4] McCarthy R., The cyclichomology of anexact category, J. Pure Appl. Algebra, 1994, 93, 251–296 http://dx.doi.org/10.1016/0022-4049(94)90091-4
  • [5] Herscovich E., Solotar A., Hochschild-Mitchell cohomology and Galois extensions, J. Pure Appl. Algebra, 2007, 209, 37–55 http://dx.doi.org/10.1016/j.jpaa.2006.05.012
  • [6] Weibel C.A., An introduction to homological algebra, Cambridge University Press, Cambridge, 1995
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0007-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.